# SDR QXEA200802061

- Difficulty date: December 15, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LEFT HORIZONTAL STAB HINGE ANTI-ROTATION LUG APPEARS TO HAVE DAMAGE BEYOND PREVIOUS BLEND REPAIR, DUE TO HINGE HARDWARE ROTATION.  BLENDED OUT DAMAGE, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  ROTOPEENED AND RESTORED FINISH TO BLENDED AREA.
